MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER 40+4 R; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 REVERSE LINER 40+4 R; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550040104
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that after the patient had their original shoulder done, the shoulder become dislocated.According to surgical implant records, the patient was implanted with a 40+8 glenosphere, medium +8 shell, and a 40 +4 retentive poly.With that construct pretty much maxed out, the surgeon felt the patient's humeral components would need to be revised as a whole.The humeral stem was removed and the patient was then prepped for a biomet humeral component.With the baseplate well fixed, the surgeon opted to leave it and place a 40+8 eccentric glenosphere.Once the biomet prep was complete, the shoulder was reduced and put through a full range of motion and found to be stable.Doi: (b)(6) 2023; dor: (b)(6) 2024; affected side: right shoulder.
 
Event or Problem Description
Additional information was received and states that : no surgical delay to report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
REVERSE LINER 40+4 R
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20751090
Report Number1818910-2024-24321
Device Sequence Number12741155
Product Code PHX
UDI-Device Identifier10603295546498
UDI-Public(01)10603295546498(17)20270531(10)MI124572
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550040104
Device Lot NumberMI124572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/03/2024
12/05/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/04/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOSPHERE 40+8.; REVERSE HUMERAL SHELL M 36+8.; SHORT STEM M 36.; UNKNOWN BASEPLATE INHANCE.; UNKNOWN GLENOSPHERE INHANCE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale